# SDR IPXA2024012287659

- Difficulty date: January 5, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,694 hours, 9,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - CRACK - SKIN, RH WING NO.18 VC FLAP FOLDING NOSE INBD END. (REPAIR) REVIEWED
